# SDR 98ZZZM213

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114380041
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,417 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND.  MLG ACTUATOR LEAKING.  REMOVED AND REPLACED LT MLG ACTUATOR.  (M)
